| Model Number |
8801-90034 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative ozark screwdriver tip deformation.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.
Additional Manufacturer Narrative
Lot mntx (1): manufacture date 12 january 2021, device returned 30 june 2022.
Event or Problem Description
This record is a consolidation of q2 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures (b)(4) instance of intraoperative ozark screwdriver tip deformation.The associated procedure was completed successfully with no surgical delay and no adverse consequence to the patient.